标题:Comments on "Disturbance Decoupling of Boolean Control Networks"
作者:Yao, Juan; Feng, Jun-e
作者机构:[Yao, Juan; Feng, Jun-e] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
通讯作者:Yao, J
通讯作者地址:[Yao, J]Shandong Univ, Sch Math, Jinan 250100, Peoples R China.
来源:IEEE TRANSACTIONS ON AUTOMATIC CONTROL
出版年:2011
卷:56
期:12
页码:3001-3022
DOI:10.1109/TAC.2011.2164016
关键词:Boolean control network; disturbance decoupling; output-friendly; subspace
摘要:A systematic method of disturbance decoupling for Boolean control networks has been developed in paper [1]. However, the purpose of this note is to show that the necessary and sufficient condition for the existence of disturbance decoupling controllers needs a mild modification, which is provided.
收录类别:EI;SCOPUS;SCIE
WOS核心被引频次:2
Scopus被引频次:2
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-83255166709&doi=10.1109%2fTAC.2011.2164016&partnerID=40&md5=72bb2da4863f57714529940d7b91edf8
TOP